# SDR 97FDEA00679

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

ON INITIAL CLIMBOUT NR 3 OIL LOW PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE READ 30 PSI AND DECREASING, OIL QUANTITY READ 0, OIL TEMPERATURE PEGGED HOT.  SHUT DOWN ENGINE PER RED TAB PROCEDURES.  WINDMILLED ENGINE FOR 13 MINUTES.  OIL TEMPERATURE GREATER THAN 165 DEGREE CELSIUS.  FOUND GARLOCK SEAL TO N2 TACH GENERATOR RUPTURED CAUSING GEAR CASE OIL TO BLOW OUT A TACH GENERATOR WEEP HOLES.  PER JET RUN HANDBOOK 6-65 ENGINE TEMPERATURE (OIL) OUT OF LIMITS.  REMOVED AND REPLACED NR 3 ENGINE PER WORK CARD 70T0001 AND 70T0301 OPERATIONAL AND LEAK CHECK GOOD.
